教師資料查詢 | 類別: 期刊論文 | 教師: 吳忠武WU CHUNG-WU (瀏覽個人網頁)

標題:Characterization of generalized mixtures of exponential distribution based on conditional expectation of order statistics
學年86
學期1
出版(發表)日期1998/01/01
作品名稱Characterization of generalized mixtures of exponential distribution based on conditional expectation of order statistics
作品名稱(其他語言)
著者吳忠武; Wu, Jong-wuu; Lee, Wen-chuan
單位淡江大學統計學系
出版者Japan Statistical Society
著錄名稱、卷期、頁數Journal of the Japan Statistical Society 28(1), pp.39-44
摘要Generalized mixtures of exponential random variables (Everitt and Hand (1981) and Johnson et al. (1994)) X1 and X2 are identified in terms of their relations between the best predictor of X2:2 given X1:2 and the functions of the failure rate (or hazard function) of the distribution. Here X1:2 and X2:2 denote the corresponding order statistics. In addition, we also mention some related theorems in order to characterize the generalized mixtures of exponential distribution. Moreover, when the sample size is n, the above results are also valid.
關鍵字
語言英文
ISSN0389-5602
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!